dc.contributor | CTA | |
dc.contributor | Universidade Federal Fluminense (UFF) | |
dc.contributor | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-20T14:08:04Z | |
dc.date.accessioned | 2022-10-05T15:03:03Z | |
dc.date.available | 2014-05-20T14:08:04Z | |
dc.date.available | 2022-10-05T15:03:03Z | |
dc.date.created | 2014-05-20T14:08:04Z | |
dc.date.issued | 2000-05-18 | |
dc.identifier | Physics Letters B. Amsterdam: Elsevier B.V., v. 481, n. 1, p. 143-150, 2000. | |
dc.identifier | 0370-2693 | |
dc.identifier | http://hdl.handle.net/11449/23868 | |
dc.identifier | 10.1016/S0370-2693(00)00437-8 | |
dc.identifier | WOS:000087213400021 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/3897111 | |
dc.description.abstract | We propose a framework to renormalize the nonrelativistic quantum mechanics with arbitrary singular interactions. The scattering equation is written to have one or more subtraction in the kernel at a given energy scale. The scattering amplitude is the solution of a nth order derivative equation in respect to the renormalization scale, which is the nonrelativistic counterpart of the Callan-Symanzik formalism, Scaled running potentials for the subtracted equations keep the physics invariant fur a sliding subtraction point. An example of a singular potential, that requires more than one subtraction to renormalize the theory is shown. (C) 2000 Published by Elsevier B.V. B.V. All rights reserved. | |
dc.language | eng | |
dc.publisher | Elsevier B.V. | |
dc.relation | Physics Letters B | |
dc.relation | 4.254 | |
dc.relation | 2,336 | |
dc.rights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | renormalization | |
dc.subject | renormalization group | |
dc.subject | nonrelativistic scattering theory | |
dc.title | Renormalization group invariance of quantum mechanics | |
dc.type | Artigo | |